# SDR DALA2024040103929

- Difficulty date: March 30, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 59,611 hours, 30,942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3136 EMERGENCY FLOOR LIGHT ON THE SIDE WALL OF 1R CLOSET IS COMPETELY MISSING . CORRECTIVE ACTION: FOUND 1R AISLE EMERGENCY PATH LIGHT LENSE MISSING. INSTALLED NEW LENSE COVER. OPS CK GOOD. OK FOR SVC. REF A319 AMM 33-51. (0268721)
